# SDR 07FDEA04703

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,486 hours, 8,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

CTR TANK FUEL QUANTITY FLUCTUATES IN FLIGHT FROM 60 LBS TO 1080 LBS.  SHOWED 1.0 IN CTR FOR TAKEOFF.  STAB TRIM WAS ADJUSTED ACCORDINGLY.  NOSE WAS VERY  LIGHT ON TAKEOFF ROLL AND TOOK EXCESSIVE NOSE DOWN TRIMMING TO GET AIRCRAFT IN TRIM.  ONCE IN FLIGHT RECHECKED T/O SETTING AND THEY ARE CORRECT.  VERIFIED FUEL QTY IN CENTER TANK.  NO FLUCTUATION AND FUEL QUANTITY READS NORMAL.  FOUND WATER TRAPPED IN THS COMPARTMENT MEASURED 14 INCHES DEEP, AFT PRESSURE BULKHEAD.  APPROX 60 GALLONS.  BLEW OPEN DRAIN AT MAST AND DRAINED ALL WATER FROM COMPARTMENT.  ENSURED DRAIN IS OPEN AND COMPARTMENT IS EMPTY OF WATER AMM  51-80-41-6.
